# SDR 96ZZZX616

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50054
- Make and model: Bell 206B-3
- Aircraft serial: 2537
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 252464429
- Condition: Failure
- Location: Drive Bearing
- Part time: 2,001 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILURE OF DRIVE BEARINGS AND DAMAGE TO INTERNAL FLYWEIGHTS AND HOUSING CAUSED HIGH END TURBINE RUNAWAY RESULTING IN ENGINE OVERSPEED.
